# SDR SCNA20151207174

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 47,514 hours, 25,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Link
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CONNECTING LINK FOR LT RAM AIR DOOR FOUND TO BE CRACKED.  R & R LT RAM AIR AFT DOOR LINK.
